# SDR ASAA2021082235768

- Difficulty date: August 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 39,757 hours, 11,544 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Location: Ap B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL350. AUTOPILOT B DISENGAGED FOR NO APPARENT REASON. CONDITIONS=SMOOTH WIND 292/16 SAT =42. GROUNDED - YES. REL PER MEL 22-1F B SYSTEM AUTOPILOT INOP.  MEL 22-99B CAT 111 AUTOLAND N/A SEAMC NOTIFIED DARREN. DFCS BITE CK SHOWS 22-11607 MCP DATA INV. CW B737-800 FIM 22-11 TASK 817 ALL MCP CHECKS CHECK GOOD. ACCOMPLISHED LAND VERIFY REF B737-800 AMM 22-11-00/201 ALL LLM TESTS PASS. THIS CLEARS MEL 22-1F AND MEL 22-99B FCP'S REMOVED SEAMC ANDY NOTIFIED.
